# SDR C77A20120403006

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 8,375 hours, 8,247 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17066803402
- Condition: Corroded
- Location: Cargo Door
- Part time: 8,375 hours, 8,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT CORNER SEAL REST HAS 1EACH CORRODED NUTPLATE.  REMOVED AND REPLACED FWD CARGO DOOR AFT SEAL DEPRESSOR IAW SRM 51-41-01 & 53-21-29 PER EO E170-53MR-008 ON WO 528128-123.
